# SDR CHQA20120506143

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 26,444 hours, 22,143 cycles
- Engine: Allsn AE3007A
- Engine time: 253,430 hours, 23,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY FLOOR PROXIMITY LIGHT STRIP AT THE EMERGENCY EXIT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY FLOOR STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
